A Group-Theoretic Framework for the Construction of Packings in Grassmannian Spaces

Journal Article (Journal Article)

By using totally isotropic subspaces in an orthogonal space Ω+(2i, 2), several infinite families of packings of 2k-dimensional subspaces of real 2i -dimensional space are constructed, some of which are shown to be optimal packings. A certain Clifford group underlies the construction and links this problem with Barnes-Wall lattices, Kerdock sets and quantum-error-correcting codes.

Full Text

Duke Authors

Cited Authors

  • Calderbank, AR; Harbin, RH; Rains, EM; Shor, PW; Sloane, NJA

Published Date

  • January 1, 1999

Published In

Volume / Issue

  • 9 / 2

Start / End Page

  • 129 - 140

International Standard Serial Number (ISSN)

  • 0925-9899

Digital Object Identifier (DOI)

  • 10.1023/A:1018673825179

Citation Source

  • Scopus